# SDR ABXA9801089

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 9958159102
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL ANGLE/BRACKET CRACKED ON OUTBOARD SIDE OF NR 2 PYLON, UNDER THROTTLE CONDUIT JAM NUT.  REPLACED BRACKET/ANGLE IAW DC9 SRM.
